Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Banach spaces embedding isometrically into $L_p$ when $0<p<1$


Authors: N. J. Kalton and A. Koldobsky
Journal: Proc. Amer. Math. Soc. 132 (2004), 67-76
MSC (2000): Primary 47A16, 47C15
Published electronically: August 20, 2003
MathSciNet review: 2021249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $0<p<1$ we give examples of Banach spaces isometrically embedding into $L_p$ but not into any $L_r$ with $p<r\le 1.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A16, 47C15

Retrieve articles in all journals with MSC (2000): 47A16, 47C15


Additional Information

N. J. Kalton
Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211
Email: nigel@math.missouri.edu

A. Koldobsky
Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211
Email: koldobsk@math.missouri.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07169-7
PII: S 0002-9939(03)07169-7
Keywords: Isometric embedding, $L_p$-space, stable random variables
Received by editor(s): March 31, 2002
Published electronically: August 20, 2003
Additional Notes: The first author was supported by NSF grant DMS-9870027
The second author was supported by NSF grant DMS-9996431
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2003 American Mathematical Society